# SDR DXTA2025102005352

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 2,624 hours, 1,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL RAISE INTO PLACE BUT THE HANDLE WILL NOT LOWER INTO THE NORMAL POSITION. ON OF THE PINS APPEARS TO NOT RETRACT FULLY.   CORRECTED LOWER DOOR PIN/LINKAGE. OPS CHECK GOOD. IAW CE700 52-10-00
